Compatibility and partial compatibility in quantum logics
Annales de l'I.H.P. Physique théorique, Volume 34 (1981) no. 4, p. 391-403
@article{AIHPA_1981__34_4_391_0,
     author = {Pulmannov\'a, Sylvia},
     title = {Compatibility and partial compatibility in quantum logics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1981},
     pages = {391-403},
     zbl = {0469.03045},
     mrnumber = {625170},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1981__34_4_391_0}
}
Pulmannová, Sylvia. Compatibility and partial compatibility in quantum logics. Annales de l'I.H.P. Physique théorique, Volume 34 (1981) no. 4, pp. 391-403. http://www.numdam.org/item/AIHPA_1981__34_4_391_0/

[1] G.W. Mackey, Mathematical foundations of quantum mechanics, W. A. Benjamin, New York, 1963. | Zbl 0114.44002

[2] V.S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Commun. Pure Appl. Math., t. 15, 1962, p. 189-217. | MR 163616 | Zbl 0109.44705

[3] V.S. Varadarajan, Geometry of quantum theory, Van Nostrand, Princeton, N. Y., 1968. | MR 471674 | Zbl 0155.56802

[4] W. Guz, On the simultaneous verifiability of yes-no measurements, Int. J. Theoret. Phys., t. 17, 1978, p. 543-548. | MR 529700 | Zbl 0398.03051

[5] W. Guz, Quantum logic and a theorem on commensurability, Rep. Math. Phys., t. 2, 1971, p. 53-61. | MR 305736

[6] J.C.T. Pool, Simultaneous observability and the logic of quantum mechanics, Ph. D. Thesis, State University of Iova, 1963.

[7] A. Ramsay, A theorem on two commuting observables, J. Math. and Mech., t. 15, 1966, p. 227-234. | MR 186587 | Zbl 0143.23003

[8] T. Neubrunn, On certain type of generalized random variables, Acta Fac. Rer. Natur. Univ. Commen. Math., t. 29, 1974, p. 1-6. | MR 363313 | Zbl 0294.60008

[9] J. Brabec, Compatibility in orthomodular posets, Časopis pro pĕstování matematiky, t. 104, 1979, p. 149-153. | MR 531926 | Zbl 0416.06004

[10] T. Neubrunn, S. Pulmannová, Compatibility in quantum logics, Acta Fac. Rer. Natur. Univ. Comen. Math., to appear. | MR 740744

[11] N. Zierler, Axioms for non-relativistic quantum mechanics, Pac. J. Math., t. 11, 1961, p. 1151-1169. | MR 140972 | Zbl 0138.44503

[12] G.M. Hardegree, Relative compatibility in conventional quantum mechanics, Found. Phys., t. 7, 1977, p. 495-510. | MR 446125

[13] S. Pulmannová, Relative compatibility and joint distributions of observables, Found. Phys., t. 10, 1980, p. 641-653. | MR 659345

[14] S.P. Gudder, Joint distributions of observables, Journ. of Math. and Mech., t. 18, 1968, p. 325-335. | MR 232582 | Zbl 0241.60092

[15] A. Dvurečenskij, S. Pulmannová, Connection between joint distributions and compatibility of observables, Rep. Math. Phys., to be published. | MR 745430